# SDR HALA0700313

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,118 hours, 3,494 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND 'LEFT ENG FIRE LOOP NR 1' EICAS MSG DURING OVERNIGHT CHECK.  PERFORMED TEST, MSG CLEARED PER FIM 26-11-00 FIG-105.
